# SDR AU970912

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 1100 · Placards and Markings
- Part: Maintenance Log
- Condition: Incomplete
- Location: Aircft Gear Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LOG BOOK ENTRY INDICATED AN STC HAD BEEN INCORPORATED REGARDING A LANDING GEAR DOOR REMOVAL MODIFICATION - NO DATA ACCOMPANIED THE AIRCRAFT RECORDS AND THERE WAS NO ENGINEERING ORDER AUTHORISING THE STC - NO WEIGHT CHANGES WERE RECORDED IN THE LOG BOOK
